# SDR YENA2023080800923

- Difficulty date: August 5, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N657JB
- Make and model: Airbus A320-232
- Aircraft serial: 03119
- Aircraft time: 57,207 hours, 20,552 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION FRAME 34 SHEAR TIE BTW STR 43R & STR 44 IN FED CARGO COMPARTMENT; REMOVED AND REPLACED SHEAR TIE LOC FR34 BTW STR 43RSTR44 INFWD CARGO COMPARTMENT IAW A320- SRM 51-42-11 & 51-71-11 DWG D53231375.
